A computational scheme for an approximation method
Differencialʹnye uravneniâ, Tome 22 (1986) no. 12, pp. 2162-2169
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_12_a16,
author = {Yu. M. Rappoport},
title = {A computational scheme for an approximation method},
journal = {Differencialʹnye uravneni\^a},
pages = {2162--2169},
year = {1986},
volume = {22},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_12_a16/}
}
Yu. M. Rappoport. A computational scheme for an approximation method. Differencialʹnye uravneniâ, Tome 22 (1986) no. 12, pp. 2162-2169. http://geodesic.mathdoc.fr/item/DE_1986_22_12_a16/